# SDR CA190621013

- Difficulty date: June 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 31,578 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617305
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 18-JUNE-2019, DURING CRUISE, THE #1 HYD ISO VLV CAUTION LIGHT ILLUMINATED. THE HYD QUANTITY IN #1 HYD SYSTEM WAS OBSERVED AT 15% WHICH SUBSEQUENTLY DROPPED TO 0 % FOLLOWED BY THE #1 ENG HYD PUMP CAUTION LIGHT AND THE #1 HYD VALVE CLOSED ADVISORY LIGHT. THE FLIGHT CREW DECLARED A MAYDAY CALL AND LANDED AT THE ALTERNATE AIRPORT DUE TO A GREATER RUNWAY LENGTH AVAILABLE.  THE MAINTENANCE CREW INSPECTED THE AIRCRAFT AND REPLACED THE LH EDP IAW AMM 29-11-01. THE LH FILTER MANIFOLD PRESSURE, CASE DRAIN FILTERS WERE ALSO REPLACED IAW AMM 29-11-31. THE HYDRAULIC LOCK ON THE PX FILTER BOWL WAS RESOLVED IAW CMM 29-12-04.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER ISSUES. (TC# 20190621013)
